Alert archive / Maine / Wind Chill Warnings in 2012

Wind Chill Warning 1, NWS Gray, ME

January 14, 2012Coos County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine

NWS Gray, ME issued this wind chill warning at Jan 14, 2012, 1:29 PM EST for Coos County, New Hampshire; Franklin County, Oxford County, Somerset County, Maine. It took effect at Jan 14, 2012, 7:00 PM EST. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 14, 2012, 1:29 PM EST (18:29 UTC)
In effect from
Jan 14, 2012, 7:00 PM EST
Expired
Jan 15, 2012, 8:20 AM EST
In force
13 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.5 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -96 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-96 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

509 
WWUS41 KGYX 141829
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
129 PM EST SAT JAN 14 2012

...EXTREMELY COLD WIND CHILL TEMPERATURES EXPECTED TONIGHT INTO
SUNDAY MORNING ACROSS THE MOUNTAINS AND FOOTHILLS OF MAINE AND NEW HAMPSHIRE...

.THE COMINATION OF EXTREMELY COLD TEMPERATURES AND NORTHWEST WINDS
WILL COMBINE TO ALLOW DANGEROUSLY COLD WIND CHILL TEMPERATURES
TO DEVELOP TONIGHT AND CONTINUE INTO SUNDAY MORNING.

MEZ007>009-NHZ001-002-150230-
/O.NEW.KGYX.WC.W.0001.120115T0000Z-120115T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER
129 PM EST SAT JAN 14 2012

...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY. 

* LOCATIONS...THE MOUNTAINS OF MAINE AND NEW HAMPSHIRE.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILL TEMPERATURES.

* WIND CHILL READINGS...30 BELOW TO AS LOW AS 42 BELOW ZERO.

* TIMING...TONIGHT INTO SUNDAY MORNING.

* IMPACTS...POTENTIAL FROST BITE TO EXPOSED AREAS OF FLESH.

* WINDS...NORTHWEST 10 TO 15 MPH.

* TEMPERATURES...10 TO 20 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-NHZ003-004-150230-
/O.NEW.KGYX.WC.Y.0002.120115T0000Z-120115T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LITTLETON...NORTH CONWAY
129 PM EST SAT JAN 14 2012

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY. 

* LOCATIONS...FOOTHILLS OF MAINE AND CENTRAL NEW HAMPSHIRE.

* HAZARD TYPES...WIND CHILL ADVISORY.

* WIND CHILL READINGS...20 BELOW TO AS LOW AS 29 BELOW ZERO.

* TIMING...TONIGHT INTO SUNDAY MORNING.

* IMPACTS...POTENTIAL FROST BITE TO EXPOSED AREAS OF FLESH.

* WINDS...NORTHWEST 10 TO 15 MPH.

* TEMPERATURES...5 BELOW TO 15 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
3 follow-up statements
467 
WWUS41 KGYX 150201
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
901 PM EST SAT JAN 14 2012

...DANGEROUS WIND CHILLS EXPECTED INTO THE MORNING...

.THE COMBINATION OF EXTREMELY COLD TEMPERATURES AND NORTHWEST
WINDS WILL COMBINE TO PRODUCE DANGEROUS WIND CHILLS INTO THE
MORNING ACROSS NORTHERN NEW HAMPSHIRE AND INTERIOR WESTERN MAINE.

MEZ007>009-NHZ001-002-151100-
/O.CON.KGYX.WC.W.0001.000000T0000Z-120115T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER
901 PM EST SAT JAN 14 2012

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* LOCATIONS...THE MOUNTAINS OF NEW HAMPSHIRE AND WESTERN MAINE.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 35 BELOW.

* TIMING...THROUGH MID-MORNING.

* IMPACTS...POTENTIAL FROST BITE AND HYPOTHERMIA.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-NHZ003-004-151100-
/O.CON.KGYX.WC.Y.0002.000000T0000Z-120115T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LITTLETON...NORTH CONWAY
901 PM EST SAT JAN 14 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SUNDAY...

* LOCATIONS...FOOTHILLS OF MAINE AND CENTRAL NEW HAMPSHIRE.

* HAZARD TYPES...LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 25 BELOW.

* TIMING...THROUGH MID-MORNING.

* IMPACTS...POTENTIAL FROST AND HYPOTHERMIA.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
139 
WWUS41 KGYX 150735
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
235 AM EST SUN JAN 15 2012

...DANGEROUS WIND CHILLS EXPECTED INTO THE MORNING...

.THE COMBINATION OF EXTREMELY COLD TEMPERATURES AND NORTHWEST
WINDS WILL COMBINE TO PRODUCE DANGEROUS WIND CHILLS THROUGH THE MID
MORNING HOURS ACROSS NORTHERN NEW HAMPSHIRE AND THE MOUNTAINS AND
FOOTHILLS OF WESTERN MAINE.

MEZ007>009-NHZ001-002-151500-
/O.CON.KGYX.WC.W.0001.000000T0000Z-120115T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER
235 AM EST SUN JAN 15 2012

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...THE MOUNTAINS OF NEW HAMPSHIRE AND WESTERN MAINE.

* HAZARD TYPES...DANGEROUSLY LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 39 BELOW.

* TIMING...THROUGH MID-MORNING.

* IMPACTS...POTENTIAL FROST BITE AND HYPOTHERMIA.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
STRONG WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS
WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

MEZ012>014-NHZ003-004-151500-
/O.CON.KGYX.WC.Y.0002.000000T0000Z-120115T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LITTLETON...NORTH CONWAY
235 AM EST SUN JAN 15 2012

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...FOOTHILLS OF MAINE AND CENTRAL NEW HAMPSHIRE.

* HAZARD TYPES...LOW WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 29 BELOW.

* TIMING...THROUGH MID-MORNING.

* IMPACTS...POTENTIAL FROST BITE AND HYPOTHERMIA.

* WINDS...NORTHWEST 5 TO 15 MPH WITH GUSTS UP TO 25 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
277 
WWUS41 KGYX 151320
WSWGYX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
820 AM EST SUN JAN 15 2012


MEZ007>009-NHZ001-002-151430-
/O.CAN.KGYX.WC.W.0001.000000T0000Z-120115T1500Z/
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
INCLUDING THE CITIES OF...ANDOVER...ROXBURY...UPTON...
WILSONS MILLS...COBURN GORE...RANGELEY...KINGFIELD...BINGHAM...
JACKMAN...COLEBROOK...BERLIN...LANCASTER
820 AM EST SUN JAN 15 2012

...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
WARNING. 



$$

MEZ012>014-NHZ003-004-151430-
/O.CAN.KGYX.WC.Y.0002.000000T0000Z-120115T1500Z/
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
NORTHERN GRAFTON-NORTHERN CARROLL-
INCLUDING THE CITIES OF...RUMFORD...NORWAY...FRYEBURG...OXFORD...
FARMINGTON...WILTON...MADISON...SKOWHEGAN...PITTSFIELD...
LITTLETON...NORTH CONWAY
820 AM EST SUN JAN 15 2012

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE WIND CHILL
ADVISORY. 



$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Jan 14, 9:55 AM EST, 3 hours 34 minutes earlier.

Area forecast discussion, Jan 14, 9:55 AM EST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
955 AM EST SAT JAN 14 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE OUT TO SEA TODAY. HIGH PRESSURE WILL BUILD
SOUTHEAST FROM CANADA TONIGHT AND SUNDAY, THEN SLIDE OFFSHORE ON
MONDAY. A COLD FRONT WILL APPROACH FROM THE MIDWEST MONDAY NIGHT
AND TUESDAY THEN EXIT THE COAST EARLY WEDNESDAY. A RIDGE OF HIGH
PRESSURE FOLLOWS FOR WEDNESDAY. A WEAK CLIPPER SYSTEM WILL CROSS
THE AREA LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
HAVE UPDATED MORNING FCST TO REFLECT AN ADJUSTMENT TO TEMPS AS THEY
CONTINUE TO FALL. ALSO INCREASED POPS FOR THE MRNG AND INTO THE
AFTN OVER THE MTNS/FOOTHILLS FOR SCT SNW SHWRS. OVER MUCH OF THE
COASTAL PLAIN ADDED NONMEASURABLE FLURRIES INTO THE FCST SINCE
ENUF INSTBLTY WITH CAA ALLOWING SOME OF THE SNOW SHWRS TO MAKE IT
TO THE COAST BUT NOTHIGN MORE THAN TRACE EVENTS EXPCTD. NO OTHER
CHNGS ATTM.

PREV DISCUSSION;
QUICK UPDATE TO ADJUST TEMPS FOR TDA AS THEY HAVEN'T DROPPED OFF
AS MUCH AS PREVIOUSLY FCST EARLY THIS MORNING. HIGHS FOR TDA
MAINLY OCCURRING AT THIS TIME WITH TEMPS GENERALLY STEADY AND/OR
FALLING THRU THE DAY. WILL CONT THE CHC OF -SHSN ACROSS THE N/MT
ZONES SOME TDA AND CONT ACCUMULATION UP TO AROUND AN INCH...MAINLY
ACROSS THE HIGHER TERRAIN AND ADJUSTING SKY COVER DOWN A BIT S OF
THE N/MT ZONES DUE TO DOWNSLOPING WINDS. THE SECONDARY CD FNT
MOVES THRU EARLY THIS MORNING AND OUT TO SEA TDA. THIS WILL ALLOW
WINDS TO SHIFT TO NW AND BRING IN MORE COLD AIR TO THE FCST AREA.
WINDS WILL SEE SOME GUSTS...BUT NEARLY AS MUCH AS YESTERDAY OR
LAST NGT. EXPECT HIGHS TO RANGE FROM THE TEENS N TO THE 20S S.
MAINLY USED GFS40 AND A BLEND OF MAV/MET MOS FOR THE NEAR TERM
FCST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
HIGH PRES SLOWLY BUILDS SE FROM CANADA THRU THE SHORT TERM PERIOD.
NW WINDS WILL EASE UP TNGT BUT SOME GUSTS STILL PSBL OVER OPEN
AND ELEVATED TERRAIN. COULD SEE WIND CHILLS INTO ADVISORY CRITERIA
THOUGH WITH TREND OF WINDS EASING UP /BELOW 10 MPH MOST AREAS
EXCEPT VERY HIGH TERRAIN/ AS TEMPS FALL THUS NOT EXPECTING THE
WIND CHILL TO WARRANT AN ADVISORY OR WARNING AT THIS TIME. LOW
TEMPS TNGT OF MINUS 10 TO MAYBE AS COLD AS MINUS 20 N AND ZERO TO
MINUS 10 S WITH SOME COASTAL LOCATIONS STAYING JUST ABOVE ZERO.
MAINLY USED GFS40 AND A BLEND OF MAV/MET MOS FOR THE SHORT TERM
FCST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE ARCTIC AIR RETREATS TO OUR NORTH AND EAST EARLY IN THE PERIOD
AS THE UPPER TROUGH LIFTS OUT AND IS REPLACED BY A BROAD WEST-
SOUTHWEST FLOW. TEMPERATURES RESPOND BY MODERATING TO ABOVE NORMAL
VALUES FOR TUESDAY AND WEDNESDAY. BY MID WEEK...THE BROAD TROUGH
RETURNS WITH THE MEAN JET POSITION NEARBY OR TO ARE SOUTH AND
TEMPERATURES AVERAGING NEAR OR SLIGHTLY BELOW NORMAL. TIMING
DIFFERENCES...WITH REGARDS TO HANDLING OF SHORT WAVE ENERGY...
BETWEEN THE VARIOUS OPERATIONAL RUNS...ADDS UNCERTAINTY AS WE HEAD
INTO THE LATTER HALF OF THE FORECAST PERIOD.

THE COLD WILL BEGIN TO EASE ON MONDAY AS ARCTIC HIGH PRESSURE
SLIDES OFFSHORE. A COLD FRONT APPROACHES FROM THE MIDWEST MONDAY
NIGHT AND TUESDAY PRECEDED BY A MILDER SOUTHWEST FLOW. THE COLD
FRONT WILL EXIT THE COAST EARLY WEDNESDAY FOLLOWED BY A FRESH SHOT
OF ARCTIC AIR. A WEAK CLIPPER SYSTEM WILL CROSS THE REGION LATE
THURSDAY AND EARLY FRIDAY.

&&

.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH SUNDAY/...VFR THRU THE SHORT TERM EXCEPT
OCCASIONAL MVFR CIG AND PSBL -SHSN AT HIE TDA.

LONG TERM...

MON PM - WED AM...AREAS OF MVFR POSSIBLE IN RAIN AND SNOW
SHOWERS.

WED...W SFC WINDS MAY GUST TO 25 KT.

&&

.MARINE...
SHORT TERM /TODAY THROUGH SUNDAY/...
QUICK UPDATE TO LOWER GLW TO SCA FOR THE REST OF THE DAY...ALSO
EXTNDD THE SCA THRU TONIGHT. ADDED SOME FLURRIES TO THE FCST INTO
THE AFTN AS WELL.  ALSO ADDED FREEZING SPRAY OVER THE WATERS FOR
TNGT INTO SUN MRNG.

PREV DISCUSSION;
WILL UPDATE TO LOWER THE STW TO A GLW FOR THISMORNING OVER THE
ERN OPEN WATERS AND TO LOWER THE GLW TO AN SCA FOR TDA OVER THE
WRN OPEN WATERS AND THE BAYS. BUOY REPORTS SHOWING WINDS COMING
DOWN AS THE PRES GRADIENT SLOWLY EASES AS THE STORM SYSTEM
CONTINUES TO MOVE AWAY TO THE NE OVER THE MARITIMES. LATER THIS
MORNING WILL LIKELY NEED TO REPLACE THE GLW WITH AN SCA FOR THE
REST OF TDA.

W WINDS SHIFT TO NW AS A CD FNT MOVES OUT TO SEA TDA. WINDS LET
UP AS THE PRES GRADIENT LETS UP THOUGH CD AIR ADVECTION OVER THE
WARMER WATER WILL KEEP GUSTINESS GOING THRU THE DAY AND EVEN THRU
MUCH OF TNGT. THE TREND WILL BE FOR WINDS AND SEAS TO SLOWLY EASE
UP THRU THE SHORT TERM PERIOD AS HIGH PRES GRADUALLY APPROACHES
FROM THE NW.

LONG TERM...

MON PM - WED...GALE FORCE WINDS ARE POSSIBLE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR ANZ150>154.

&&
Hazardous weather outlook, Jan 14, 1:11 PM EST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
111 PM EST SAT JAN 14 2012

MEZ007>009-NHZ001-002-151815-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
111 PM EST SAT JAN 14 2012

...WIND CHILL WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-NHZ003-004-151815-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN GRAFTON-
NORTHERN CARROLL-
111 PM EST SAT JAN 14 2012

...WIND CHILL ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018>028-NHZ005>010-013-014-151815-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-
INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-
KNOX-COASTAL WALDO-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-
MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
111 PM EST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-151815-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
111 PM EST SAT JAN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 1:29 PM ESTWind Chill AdvisoryGYXCarroll, Grafton19 hr
Jan 14, 12:19 AM ESTStorm WarningGYX6 hr
Jan 14, 6:21 AM ESTGale WarningGYX3 hr
Jan 14, 6:21 AM ESTSmall Craft AdvisoryGYX45 hr

Nearby

Wind Chill Warnings in Maine, 2012Wind Chill Warnings in New Hampshire, 2012Every wind chill warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.